# SDR PLGA970322A

- Difficulty date: March 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748BA
- Make and model: Saab SF340A
- Aircraft serial: 340A149
- System (JASC): 2613 · Overheat Detection
- Part: Overtemp Light
- Condition: Illuminated
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

PVD - FLT 4787 - DURING TAKEOFF WITH ENGINE DE-ICE ON, THE RIGHT OVERTEMP LIGHT ILLUMINATED.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  CREW REPORTED, TEMP LIMITS WERE NOT EXCEEDED PER GE MM.  ENGINE WAS INSPECTED AND SYSTEM CHECKED WITH NO PROBLEMS FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
